| Catalog Number |
821731C |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
Event or Problem Description
A facility an evd (external drainage system (id 821731c) need to be replaced due a crack in the plastic when changing the drainage bag.It was noted that it seems difficult to unscrew the luer lock connection."could it be that csf leakage dried at the bag connection, making it difficult to unscrew the luer lock at the drainage bag site".No patient injury reported.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The external drainage (b)(4) was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.